Towards a Rational Closure for Expressive Description Logics:the Case of SHIQ - Aix-Marseille Université Access content directly
Journal Articles Fundamenta Informaticae Year : 2018

Towards a Rational Closure for Expressive Description Logics:the Case of SHIQ

Abstract

We explore the extension of the notion of rational closure to logics lacking the finite model property, considering the logic SHIQ. We provide a semantic characterization of rational closure in SHIQ in terms of a preferential semantics, based on a finite rank characterization of minimal models. We show that the rational closure of a KB can be computed in EXPTIME based on a polynomial encoding of the rational extension of SHIQ into entailment in SHIQ. We discuss the extension of rational closure to more expressive description logics.
Fichier principal
Vignette du fichier
fi159(1-2)05GGO - CopieUP.pdf (452.73 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-02079796 , version 1 (26-03-2019)

Identifiers

Cite

Laura Giordano, Valentina Gliozzi, Nicola Olivetti. Towards a Rational Closure for Expressive Description Logics:the Case of SHIQ. Fundamenta Informaticae, 2018, 159 (1-2), pp.95-122. ⟨10.3233/FI-2018-1659⟩. ⟨hal-02079796⟩
72 View
165 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More